# SDR FDEA202506130930

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66866
- Aircraft time: 2,519 hours, 1,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T2800273
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING-EDGE SKIN PANEL ASSEMBLY 114T2800-273 DAMAGED. REPAIRED L/H WING L/E SKIN PANEL (MPN 114T2800-273) AT OSS 560- OSS 580 IN REF TO B767 SRM   57-41-01-2R FIG 201, SHEET 3 REPAIR 1 AND B767 SRM 51-70-07, PAR 5.G, FIG 14.
